# SDR SWAA2024022244594

- Difficulty date: January 24, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294-303 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BTW BS294.5 TO BS303.9 AND STR16L AT PASSENGER CABIN 2024-68192<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS294.5 TO BS303.9 AND STR16L AT PASSENGER CABIN AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DWG 141A8180 SHEET: 27 REV: C. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED  RII
